Are Your Nutrients Depleting?



Are you lacking energy? Are your muscles aching? Do you take medications for blood pressure, cholesterol, or diabetes? You may be experiencing drug-induced nutrient depletion.


As certain prescription medications improve your health, many of those prescriptions can also deplete the body of essential vitamins, minerals, and enzymes the body needs to function optimally. These prescriptions may include those for blood pressure, cholesterol, diabetes and for preventing pregnancy. When your nutrients are being depleted, it can cause the body to feel rundown.


Drug-induced nutrient depletion can cause the body to experience side effects, such as:

· Decrease fatigue

· Appetite Loss

· Decreased Sleep

· Anxiety

· Decreased Libido

· Muscle aches

· Nausea

· Frequent infection

· Increase risk of developing other chronic conditions


How do you combat drug-induced nutrient depletion? You can restore depleted vitamins, minerals, and enzymes by adding a pharmaceutical-grade supplement to your daily regimen. Talk with your pharmacist or doctor about which supplements are best suited for your health needs.

3 views0 comments